Mar 16, 2008
CD4 356, VL 48,000.
---- I recently started meds and noticed on day 11 on meds, that I have somewhat itching hive-like on my legs, arms and torso. Could this be an alergic reaction to my meds? If so, should I be concerned and will they go away? I am taking Truvada, Reyataz,and Norvir
| Response from Dr. Holodniy
Truvada or reyataz can cause a rash. Such allergic reactions are usually not severe and are self limited in most people. Some require some treatment with benadryl for a few days. These reactions are usually not life threatening or severe. However, if it persists, gets worse, or you develop fever or other symptoms, then you may need to stop the meds.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.